The agitation and nerves came back. So my Dr. told me to up the dosage to 150mg 2xs a day now. I wondered if anyone else had to increase their dosage and if so, did your side effects come back or worsen and if so in what way? Also has anyone else had the problem of it just seeming to suddenly halt working, did upping the dosage help? Thanks :)
Sometimes you do have to up your dosage. I have major depression and started on 150 mg of the extended release of bupropion, then had to up it to 300 mg extended release. I found that the side effects of the drug didn't happen with the increase, so long as I didn't do it too quickly. The increase helped, so it might help you to try the higher dose. If it doesn't after 6 weeks or so, you could ask your doc to add a booster drug like abilify which seems to help when your current meds aren't working as well as they used to. Sometimes though, you might have to try a new drug altogether, as it's often a case of trying until you find a med that works.
- Bupropion Information for Consumers
- Bupropion Information for Healthcare Professionals (includes dosage details)
- Side Effects of Bupropion (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Oct 2013 • 7 answers
Posted 23 Jul 2014 • 2 answers
Posted 14 Mar 2016 • 3 answers
Posted 1 Aug 2016 • 0 answers
Posted 22 Oct 2017 • 2 answers